# SDR AALA20091016LGA02

- Difficulty date: October 15, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 69,598 hours, 32,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE LEFT NUMBER ONE DOOR AND GALLEY CEILING INOPERATIVE.  FOUND WRONG BULBS INSTALLED.  REMOVED BULBS AND INSTALLED CORRECT BULBS, OPS CHECK.
